Vol. 10, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Nef cones of Hilbert schemes of points on surfaces

Barbara Bolognese, Jack Huizenga, Yinbang Lin, Eric Riedl, Benjamin Schmidt, Matthew Woolf and Xiaolei Zhao

Vol. 10 (2016), No. 4, 907–930
DOI: 10.2140/ant.2016.10.907
Abstract

Let X be a smooth projective surface of irregularity 0. The Hilbert scheme X[n] of n points on X parametrizes zero-dimensional subschemes of X of length n. We discuss general methods for studying the cone of ample divisors on X[n]. We then use these techniques to compute the cone of ample divisors on X[n] for several surfaces where the cone was previously unknown. Our examples include families of surfaces of general type and del Pezzo surfaces of degree 1. The methods rely on Bridgeland stability and the positivity lemma of Bayer and Macrì.

Keywords
Hilbert schemes, surfaces, nef cone, ample cone, birational geometry, Bridgeland stability
Mathematical Subject Classification 2010
Primary: 14C05
Secondary: 14E30, 14J29, 14J60
Milestones
Received: 1 November 2015
Revised: 12 March 2016
Accepted: 7 May 2016
Published: 20 June 2016
Authors
Barbara Bolognese
Department of Mathematics
Northeastern University
Boston, MA 02115
United States
Jack Huizenga
Department of Mathematics
The Pennsylvania State University
University Park, PA 16802
United States
Yinbang Lin
Department of Mathematics
Northeastern University
Boston, MA 02115
United States
Eric Riedl
Department of Mathematics, Statistics, and CS
University of Illinois
Chicago, IL 60607
United States
Benjamin Schmidt
Department of Mathematics
The Ohio State University
Columbus, OH 43210
United States
Matthew Woolf
Department of Mathematics, Statistics, and CS
University of Illinois
Chicago, IL 60607
United States
Xiaolei Zhao
Department of Mathematics
Northeastern University
Boston, MA 02115
United States